MathSciNet Relay Station
MathSciNet bibliographic data
MR2054394 20D15
González-Sánchez, J.; Jaikin-Zapirain, A. On the structure of normal subgroups of potent $p$-groups. J. Algebra 276 (2004), no. 1, 193–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement